# SDR AALA20101108TUL04

- Difficulty date: November 8, 2010
- Submitted: November 9, 2010
- Operation: Air carrier
- Aircraft: N476AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49651
- Aircraft time: 64,570 hours, 33,717 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CANT FRAME 1474 IS CRACKED AT RIVETS AT LONGERON 18 RIGHT AREA AFT ACCESSORY COMPARTMENT.  COMPLETED INSTALLATION OF DOUBLER PER EA MD-80-53-013941.
